|
Teoreticheskaya i Matematicheskaya Fizika, 1977, Volume 31, Number 1, Pages 33–40
(Mi tmf2882)
|
|
|
|
This article is cited in 1 scientific paper (total in 1 paper)
Skeleton equations with subtractions and the R operation
A. K. Kazanskii
Abstract:
In every order of renormalized perturbation theory for λφ4 model, the one-to-one
correspondence is established between the iterative solution of skeleton equations with
subtractions and evaluation of the Green functions by means of the Bogoliubov R-operation.
Received: 09.06.1976
Citation:
A. K. Kazanskii, “Skeleton equations with subtractions and the R operation”, TMF, 31:1 (1977), 33–40; Theoret. and Math. Phys., 31:1 (1977), 299–305
Linking options:
https://www.mathnet.ru/eng/tmf2882 https://www.mathnet.ru/eng/tmf/v31/i1/p33
|
Statistics & downloads: |
Abstract page: | 440 | Full-text PDF : | 120 | References: | 68 | First page: | 1 |
|